Graph, Laplacian matrix, Algebraic connectivity, Stability number


In this paper, we investigate the algebraic connectivity of connected graphs, and determine the graph which has the minimum algebraic connectivity among all connected graphs of order $n$ with given stability number $\alpha\geq\lceil\frac{n}{2}\rceil$, or covering number, respectively.

abs_vol32_pp184-190.pdf (122 kB)
PDF of Abstract

Included in

Mathematics Commons



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.